# SDR P5CA0300792

- Difficulty date: February 3, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1800 LBL / RBL -5 / WL 2008 CORROSION ON THE FLOORBEAM UPPER CHORD.  ACCOMPLISHED WORK PER SRM 51-40-03 FIG -3.
